Table of Contents
ISRN Discrete Mathematics
Volume 2014 (2014), Article ID 896270, 7 pages
http://dx.doi.org/10.1155/2014/896270
Research Article

The Graph of Equivalence Classes of Zero Divisors

Department of Mathematics, University of Pune, Pune 411007, India

Received 13 December 2013; Accepted 5 February 2014; Published 8 May 2014

Academic Editors: G. Isaak, H.-J. Kreowski, and J. A. Rodriguez Velazquez

Copyright © 2014 Vinayak Joshi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Beck, “Coloring of commutative rings,” Journal of Algebra, vol. 116, no. 1, pp. 208–226, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Alizadeh, A. K. Das, H. R. Maimani, M. R. Pournaki, and S. Yassemi, “On the diameter and girth of zero-divisor graphs of posets,” Discrete Applied Mathematics, vol. 160, no. 9, pp. 1319–1324, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Alizadeh, H. R. Maimani, M. R. Pournaki, and S. Yassemi, “An ideal theoretic approach to complete partite zero-divisor graphs of posets,” Journal of Algebra and its Applications, vol. 12, no. 2, Article ID 1250148, 11 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Halaš and M. Jukl, “On Beck's coloring of posets,” Discrete Mathematics, vol. 309, no. 13, pp. 4584–4589, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. Halaš and H. Länger, “The zero divisor graph of a qoset,” Order, vol. 27, no. 3, pp. 343–351, 2010. View at Publisher · View at Google Scholar
  6. V. Joshi, “Zero divisor graph of a poset with respect to an ideal,” Order, vol. 29, no. 3, pp. 499–506, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. Joshi and A. Khiste, “On the zero divisor graphs of pm-lattices,” Discrete Mathematics, vol. 312, no. 12-13, pp. 2076–2082, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. V. Joshi and A. Khiste, “On the zero divisor graph of a Boolean poset,” Mathematica Slovaca. In press.
  9. V. Joshi and A. Khiste, “Complement of the zero divisor graph of a lattice,” Bulletin of the Australian Mathematical Society, vol. 89, pp. 177–190, 2014. View at Publisher · View at Google Scholar
  10. V. Joshi, B. N. Waphare, and H. Y. Pourali, “Zero divisor graphs of lattices and primal ideals,” Asian-European Journal of Mathematics, vol. 5, no. 3, Article ID 1250037, 9 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. V. Joshi, B. N. Waphare, and H. Y. Pourali, “On generalized zero divisor graph of a poset,” Discrete Applied Mathematics, vol. 161, no. 10-11, pp. 1490–1495, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. D. Lu and T. Wu, “The zero-divisor graphs of posets and an application to semigroups,” Graphs and Combinatorics, vol. 26, no. 6, pp. 793–804, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B. Allen, E. Martin, E. New, and D. Skabelund, “Diameter, girth and cut vertices of the graph of equivalence classes of zero-divisors,” Involve, vol. 5, no. 1, pp. 51–60, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. F. Anderson and J. D. LaGrange, “Commutative Boolean monoids, reduced rings, and the compressed zero-divisor graph,” Journal of Pure and Applied Algebra, vol. 216, no. 7, pp. 1626–1636, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Spiroff and C. Wickham, “A zero divisor graph determined by equivalence classes of zero divisors,” Communications in Algebra, vol. 39, no. 7, pp. 2338–2348, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. D. LaGrange, “Complemented zero-divisor graphs and Boolean rings,” Journal of Algebra, vol. 315, no. 2, pp. 600–611, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. F. Janowitz, “Section semicomplemented lattices,” Mathematische Zeitschrift, vol. 108, pp. 63–76, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. N. K. Thakare, S. Maeda, and B. N. Waphare, “Modular pairs, covering property and related results in posets,” The Journal of the Indian Mathematical Society, vol. 70, no. 1–4, pp. 229–253, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. N. K. Thakare, M. M. Pawar, and B. N. Waphare, “Modular pairs, standard elements, neutral elements and related results in partially ordered sets,” The Journal of the Indian Mathematical Society, vol. 71, no. 1–4, pp. 13–53, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. V. Joshi, “On completion of section semicomplemented posets,” Southeast Asian Bulletin of Mathematics, vol. 31, no. 5, pp. 881–892, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. B. N. Waphare and V. V. Joshi, “On uniquely complemented posets,” Order, vol. 22, no. 1, pp. 11–20, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. A. Mohammadian, “On zero-divisor graphs of Boolean rings,” Pacific Journal of Mathematics, vol. 251, no. 2, pp. 375–383, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. C. Varlet, “A generalization of the notion of pseudo-complementedness,” Bulletin de la Société Royale des Sciences de Liège, vol. 37, pp. 149–158, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. V. V. Joshi and B. N. Waphare, “Characterizations of 0-distributive posets,” Mathematica Bohemica, vol. 130, no. 1, pp. 73–80, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. V. Joshi and N. Mundlik, “Prime ideals in 0-distributive posets,” Central European Journal of Mathematics, vol. 11, no. 5, pp. 940–955, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. S. K. Nimbhokar, M. P. Wasadikar, and L. DeMeyer, “Coloring of meet-semilattices,” Ars Combinatoria, vol. 84, pp. 97–104, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet